Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have joint pain, fever, headache, stomach pain and constipation. Have high potassium. Had Celiac. Suggestions?

well i ve been experience joint pain, low grade fever, sick at my stomach, headaches, tired felling, blurry vision , irritablity, stomach pain and constipation, now for about 6weeks, I was dignosised with celiac a few years ago but I m ready to figure out why I ve been feeling this way for so long and the doctors can t seem to find anything wrong. my last blood test a week ago came back with high potassium levels. Is there anything that you can help me with
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described are likely to be due to a generalized viral infection. Adequate rest, mild pain killers, proper supplements and a hot fomentation will help in getting some relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor